Alert archive / Kansas / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 221, NWS Dodge City, KS

August 25, 2006Grant County, Hamilton County, Kearny County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Aug 25, 2006, 4:23 PM CDT for Grant County, Hamilton County, Kearny County, Kansas. It was in force for 52 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 25, 2006, 4:23 PM CDT (21:23 UTC)
Expired
Aug 25, 2006, 5:15 PM CDT
In force
52 min
Issued by
NWS Dodge City, KS
Area
Counties, with a storm outline in the text

Counties Grant County, KS, Hamilton County, KS, Kearny County, KS

What was reported inside it

TimeReportWhereRemark
Aug 25, 4:25 PM CDTHAIL 0.8817 Se Syracuse, KS
Aug 25, 4:35 PM CDTHAIL 0.8818 Sw Lakin, KS
Aug 25, 5:05 PM CDTHAIL 18 Nnw Ulysses, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 42 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 9.4 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2006-08-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1035 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2006-08-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1035 J/kg
Mixed-layer CIN
-145 J/kg
Mixed-layer LCL
1749 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
77 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDDC 252124
SVRDDC
KSC067-075-093-252215-
/O.NEW.KDDC.SV.W.0221.060825T2123Z-060825T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
423 PM CDT FRI AUG 25 2006

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN GRANT COUNTY IN SOUTHWEST KANSAS.
  SOUTHEASTERN HAMILTON COUNTY IN SOUTHWEST KANSAS.
  SOUTHERN KEARNY COUNTY IN SOUTHWEST KANSAS.

* UNTIL 515 PM CDT(415 PM MDT)

* AT 419 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED OVER
  EXTREME NORTHEASTERN STANTON COUNTY...OR ABOUT 11 MILES NORTH OF
  BIG BOW...AND MOVING NORTHEAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RURAL RESIDENCES OF NORTHWESTERN GRANT COUNTY...
  RURAL RESIDENCES OF SOUTHEASTERN HAMILTON COUNTY...
  RURAL RESIDENCES OF SOUTHERN KEARNY COUNTY...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS NATURES NUMBER ONE KILLER. REMEMBER...IF
YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.

LAT...LON 3777 10165 3765 10152 3777 10110 3801 10149

$$

UMSCHEID
3 follow-up statements
000 
WWUS53 KDDC 252148
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
446 PM CDT FRI AUG 25 2006

KSC067-075-093-252215-
/O.CON.KDDC.SV.W.0221.000000T0000Z-060825T2215Z/
HAMILTON KS-KEARNY KS-GRANT KS-
446 PM CDT FRI AUG 25 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM
CDT(415 PM MDT) FOR NORTHWESTERN GRANT...SOUTHERN KEARNY AND
SOUTHEASTERN HAMILTON COUNTIES...

AT 443 PM CDT...DOPPLER RADAR AND A CITIZEN REPORTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED OVER EXTREME
SOUTHWESTERN KEARNY COUNTY...OR ABOUT 11 MILES NORTH OF ULYSSES...
MOVING EAST AT 15 MPH.

AT 435 PM CDT...A CITIZEN REPORTED NICKEL SIZE HAIL 18 MILES SOUTHWEST
OF LAKIN.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTIES.

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
SATURDAY MORNING(1100 PM MDT FRIDAY EVENING) FOR SOUTHWESTERN KANSAS.

LAT...LON 3777 10165 3765 10152 3777 10110 3801 10149

$$

UMSCHEID
000 
WWUS53 KDDC 252155
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
454 PM CDT FRI AUG 25 2006

KSC075-252204-
/O.CAN.KDDC.SV.W.0221.000000T0000Z-060825T2215Z/
HAMILTON KS-
354 PM MDT FRI AUG 25 2006

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN 
HAMILTON COUNTY IS CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT
FRIDAY EVENING FOR SOUTHWESTERN KANSAS.

LAT...LON 3785 10153 3795 10153 3801 10149 3778 10111
      3772 10132 3770 10136 3767 10152 3779 10151
      3784 10154

$$

KSC067-093-252215-
/O.CON.KDDC.SV.W.0221.000000T0000Z-060825T2215Z/
KEARNY KS-GRANT KS-
454 PM CDT FRI AUG 25 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR NORTHWESTERN GRANT AND SOUTHERN KEARNY COUNTIES...

AT 448 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED OVER EXTREME NORTHWESTERN GRANT COUNTY...OR ABOUT 10 MILES
NORTH OF ULYSSES...MOVING EAST AT 15 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTIES.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
SATURDAY MORNING FOR SOUTHWESTERN KANSAS.

LAT...LON 3785 10153 3795 10153 3801 10149 3778 10111
      3772 10132 3770 10136 3767 10152 3779 10151
      3784 10154

$$

UMSCHEID
000 
WWUS53 KDDC 252213
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
512 PM CDT FRI AUG 25 2006

KSC067-093-252222-
/O.EXP.KDDC.SV.W.0221.000000T0000Z-060825T2215Z/
KEARNY KS-GRANT KS-
512 PM CDT FRI AUG 25 2006

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN GRANT AND
SOUTHERN KEARNY COUNTIES EXPIRES AT 515 PM CDT...

THE SEVERE THUNDERSTORM IS EXPECTED TO REMAIN OVER NORTHERN
GRANT COUNTY.  STRONG WINDS AND SMALL HAIL CAN BE EXPECTED
OVER EXTREME SOUTHEASTERN KEARNY COUNTY THROUGH 540 PM CDT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
SATURDAY MORNING FOR SOUTHWESTERN KANSAS.

LAT...LON 3785 10153 3795 10153 3801 10149 3778 10111
      3772 10132 3770 10136 3767 10152 3779 10151
      3784 10154

$$

UMSCHEID

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 25, 2:45 PM CDT, 1 hour 38 minutes earlier.

Area forecast discussion, Aug 25, 2:45 PM CDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
245 PM CDT FRI AUG 25 2006

.DISCUSSION...

DAYS 1-2...

FORECAST CHALLENGES FOR THIS AFTERNOON INCLUDE THE POTENTIAL FOR A
FEW SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND EVENING AND HEAVY
RAINFALL LATER TONIGHT. COVERAGE AND QUANTITY OF RAINFALL IS
SOMEWHAT UNCERTAIN WITH THE NEXT VIGOROUS UPPER LEVEL TROUGH
SATURDAY NIGHT INTO SUNDAY. TEMPERATURES WILL BE HIGHLY DEPENDENT ON
CLOUD COVER...AND A FEW BREAKS COULD RESULT IN HIGHER READINGS THAN
CURRENTLY ANTICIPATED.

A VIGOROUS UPPER LEVEL TROUGH EVIDENT ON SATELLITE IMAGERY FROM
EASTERN WYOMING INTO CENTRAL COLORADO WILL CONTINUE TO PROPAGATE
TOWARD THE EAST-NORTHEAST ACROSS MAINLY NORTHERN KANSAS AND NEBRASKA
THIS EVENING AND TONIGHT. SHOWERS AND THUNDERSTORMS IN ADVANCE OF
THIS WAVE HAVE SPREAD ACROSS NORTHWESTERN KANSAS AND LIKELY WILL
BECOME MORE WIDESPREAD TONIGHT. A SURFACE COLD FRONT EXTENDED FROM
NORTHEASTERN KANSAS TO NEAR MEDICINE LODGE TO THE NORTHERN TEXAS
PANHANDLE EARLY THIS AFTERNOON, AND PRESSURE TENDENCIES SUGGEST THAT
THE BOUNDARY STILL IS OOZING SOUTHWARD. SOMEWHAT DRIER LOW LEVEL AIR
SPILLED INTO WESTERN KANSAS BEHIND THE BOUNDARY THIS MORNING...BUT
EASTERN KANSAS AND EASTERN OKLAHOMA REMAIN EXTREMELY JUICY WITH
DEWPOINTS IN THE LOWER 70S. THE MID LEVEL WARM POOL THAT WAS OVER
WESTERN KANSAS THURSDAY HAD SHIFTED SOUTHWARD TO THE TEXAS PANHANDLE
AND NORTHERN OKLAHOMA BY EARLY AFTERNOON AND WAS SERVING TO SUPPRESS
THUNDERSTORM DEVELOPMENT ALONG THE FRONT. BY LATE AFTERNOON,
SCATTERED THUNDERSTORMS LIKELY WILL DEVELOP ALONG THE COLD FRONT.
SURFACE BASED CAPES OF 2500 TO 3000 JOULES/KG WILL SUPPORT SOME
PULSY SEVERE THUNDERSTORMS MAINLY IN BARBER OR EASTERN PRATT
COUNTIES. BEHIND THE FRONT, THUNDERSTORMS LIKELY WILL REMAIN MOSTLY
ELEVATED AND MAY PRODUCE MARGINAL HAIL AT BEST. AS THE LOW LEVEL JET
INCREASES AFTER SUNSET, THUNDERSTORMS IN THE BAROCLINIC ZONE BEHIND
THE FRONT WILL INCREASE IN COVERAGE UNLESS SURFACE BASED
THUNDERSTORMS IN THE FRONTAL ZONE BECOME EXTREMELY WIDESPREAD AND
SHUT OFF THE FLOW OF MOISTURE. THE BEST POTENTIAL FOR EXCESSIVE
RAINFALL APPEARS TO BE JUST NORTH OF THE FRONTAL BOUNDARY OVER SOUTH
CENTRAL AND EAST CENTRAL KANSAS. SINCE THE HEAVIEST RAINFALL IS
EXPECTED TO OCCUR EAST AND SOUTH OF THE AREAS THAT HAD HEAVY
RAINFALL LAST WEEKEND, NO HEADLINES ARE PLANNED.

THE COLD POOL GENERATED BY OVERNIGHT THUNDERSTORMS WILL PUSH THE
SURFACE BOUNDARY FARTHER SOUTH INTO CENTRAL OKLAHOMA AND THE
SOUTHERN TEXAS PANHANDLE BY SATURDAY AFTERNOON. HOWEVER, THE
PRESSURES WILL REMAIN LOW OVER THE ROCKIES AS THE CLOSED UPPER LEVEL
LOW PRESSURE SYSTEM OVER IDAHO DROPS SOUTHEASTWARD TOWARD THE
CENTRAL PLAINS. THIS WILL PROVIDE A FAVORABLE ENVIRONMENT FOR
WIDESPREAD CLOUD COVER AND PERIODS OF LIGHT RAIN INTO AT LEAST
SATURDAY MORNING WITH ANY MINOR RIPPLES THAT PROPAGATE OVER THE
BAROCLINIC ZONE. THERE MAY BE A FEW BREAKS IN THE CLOUD COVER
SATURDAY AFTERNOON...ESPECIALLY OVER WESTERN KANSAS...BEHIND THE
MCS-INDUCED VORTICITY MAXIMUM THAT WILL BE OVER EASTERN KANSAS BY
EARLY SATURDAY AFTERNOON.

WITH THE APPROACH OF THE MAIN UPPER LEVEL TROUGH SATURDAY
NIGHT...ISENTROPIC LIFTING OVER THE OLD BOUNDARY WILL SUPPORT
ANOTHER ROUND OF RAIN WITH EMBEDDED THUNDERSTORMS. THE HEAVIEST
RAINFALL WILL BE SOUTH OF THE KANSAS BORDER, BUT WIDESPREAD RAINFALL
SHOULD OCCUR IN SOUTHWESTERN KANSAS. ONCE AGAIN SUNDAY, THERE  MAY
BE A FEW BREAKS IN THE CLOUD COVER BY AFTERNOON, BUT COOL AIR ALOFT
UNDER THE UPPER LEVEL COOL POOL WILL SUPPORT THUNDERSTORM
DEVELOPMENT WHEREVER A LITTLE SURFACE HEATING CAN OCCUR.

DAYS 3-7...

MAIN CONCERN IS HOW FAST TO END PRECIP ACROSS THE AREA ON MONDAY.
MEDIUM RANGE MODELS ARE IN PRETTY GOOD AGREEMENT ON THE SOUTHERN
BRANCH SHORTWAVE MOVING INTO THE PLAINS BY SUNDAY NIGHT.  WITH THE
TROUGH AXIS MOVING INTO EASTERN KANSAS, IT SHOULD TAKE THE BEST
CHANCES OF PRECIP WITH IT.  HOWEVER, THE SYSTEM WILL NOT BE
COMPLETELY OUT OF THE AREA AND THE GFS AND NAM SHOW SIGNS OF A
REINFORCING FRONTAL BOUNDARY COMING DOWN SUNDAY NIGHT OR MONDAY.
THINK PRECIP WILL BE TAPERING OFF, BUT DONT WANT TO GO COMPLETELY
DRY.  THE LATEST 12Z GFS RUN KEEPS THE SHORTWAVE OUT OVER THE PLAINS
INTO TUESDAY, WHICH IS A CHANGE FROM THE 06Z RUN.  WILL KEEP SLIGHT
POPS IN FOR MONDAY NOW, BUT WILL HAVE TO KEEP AN EYE ON THINGS.
TEMPERATURES EARLY IN THE WEEK WILL CONTINUE TO BE FAIRLY COOL, AND
MADE ONLY A FEW MINOR TWEAKS TO WHAT WE HAD GOING.  BY WEDNESDAY AND
INTO FRIDAY, RIDGING AND THEN WEAK SOUTHWESTERLY FLOW SETS IN, AND
850MB TEMPS GET BACK UP INTO THE 20S.  BUMPED UP TEMPS FOR THE END
OF THE WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  64  76  63  79 /  70  50  70  70
GCK  62  77  63  80 /  70  40  50  60
EHA  60  80  62  82 /  70  40  60  50
LBL  63  80  63  81 /  70  40  60  70
HYS  63  77  63  78 /  70  40  30  40
P28  69  80  67  80 /  80  60  70  80

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

FN01/26
Hazardous weather outlook, Aug 25, 11:07 AM CDT, 5 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
1107 AM CDT FRI AUG 25 2006

KSZ030-031-043>046-061>066-074>081-084>089-261100-
CLARK-COMANCHE-EDWARDS-ELLIS-FINNEY-FORD-GRANT-GRAY-HAMILTON-HASKELL-
HODGEMAN-KEARNY-KIOWA-LANE-MEADE-MORTON-NESS-PAWNEE-PRATT-RUSH-SCOTT-
SEWARD-STAFFORD-STANTON-STEVENS-TREGO-
1107 AM CDT (1007 AM MDT) FRI AUG 25 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL
KANSAS.

.DAY ONE...TODAY AND TONIGHT

A FEW SEVERE THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON AND
EVENING. THE PRIMARY SEVERE WEATHER THREAT WILL BE LARGE HAIL.

A COLD FRONT WILL BECOME STATIONARY FROM NORTHWEST OKLAHOMA
TO EAST CENTRAL KANSAS THIS AFTERNOON. AN UPPER LEVEL TROUGH WHICH
WAS OVER CENTRAL COLORADO THIS MORNING WILL MOVE SLOWLY EASTWARD
TODAY AND WILL REACH WESTERN KANSAS THIS EVENING. THUNDERSTORMS
WILL DEVELOP BEHIND THE COLD FRONT LATE THIS AFTERNOON
AND BECOME WIDESPREAD TONIGHT. A FEW THUNDERSTORMS MAY BECOME
SEVERE BRIEFLY LATE THIS AFTERNOON AND EVENING...BUT
WIDESPREAD SEVERE WEATHER IS UNLIKELY. LOCALLY HEAVY RAINFALL IS
POSSIBLE LATER TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON ACROSS
SOUTHWEST KANSAS.

KSZ090-261100-
BARBER-
1107 AM CDT FRI AUG 25 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL
KANSAS.

.DAY ONE...TODAY AND TONIGHT

A FEW SEVERE THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON AND
EVENING. THE PRIMARY SEVERE WEATHER THREATS WILL BE LARGE HAIL AND
DAMAGING DOWNBURST WINDS.

A COLD FRONT WILL BECOME STATIONARY FROM NORTHWEST OKLAHOMA
TO EAST CENTRAL KANSAS THIS AFTERNOON. AN UPPER LEVEL TROUGH WHICH
WAS OVER CENTRAL COLORADO THIS MORNING WILL MOVE SLOWLY EASTWARD
TODAY AND WILL REACH WESTERN KANSAS THIS EVENING. SCATTERED
THUNDERSTORMS WILL DEVELOP ALONG THE COLD FRONT GENERALLY SOUTHEAST
OF MEDICINE LODGE LATRE THIS AFTERNOON...AND A FEW OF THESE
THUNDERSTORMS MAY PRODUCE LARGE HAIL AND DAMAGING WINDS.
THUNDERSTORMS WILL DEVELOP BEHIND THE COLD FRONT LATE THIS AFTERNOON
AND BECOME WIDESPREAD TONIGHT. LOCALLY HEAVY RAINFALL IS POSSIBLE
LATER TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING.

01

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 25, 4:58 PM CDTSevere Thunderstorm WarningDDCGrant47 min
Aug 25, 5:23 PM CDTSevere Thunderstorm WarningDDCHaskell67 min
Aug 25, 5:35 PM CDTSevere Thunderstorm WarningDDCFinney, Gray55 min
Aug 25, 5:49 PM CDTTornado WarningDDCGray, Haskell41 min
Aug 25, 6:16 PM CDTSevere Thunderstorm WarningDDCGray44 min
Aug 25, 6:27 PM CDTSevere Thunderstorm WarningDDCFord, Gray48 min
Aug 25, 6:56 PM CDTSevere Thunderstorm WarningDDCClark, Ford, Gray, Meade49 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.